# SDR 96UAL900971

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Loctite Lumi
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD LIGHT ROW 11 AND OVERWING EXIT EEL LIGHT AND SLIDE LIGHT INOP.  REPLACED LT OVERWING BATTERY PACK, OPS CHECK GOOD.
